# SDR ABXA010462

- Difficulty date: August 28, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- Aircraft time: 52,865 hours, 50,691 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 25866865
- Part serial: 0980941
- Condition: Defective
- Location: E/E Bay
- Part time: 1,474 hours, 1,231 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AUTOPILOT EVALUATION REQUESTED PER M1A 028521-64/2.  AUTOPILOT EVALUATION WAS UNSATISFACTORY.  HEADING BUG DID NOT OVERSHOOT AND THERE WASN'T EXCESSIVE BANK BUT THERE WAS RESISTANT VIBRATION IN THE ELEVATOR WITH AUTOPILOT ENGAGED.  REPLACED THE AUTOPILOT PITCH COMPUTER IAW DC9 AMM 22-13-01.
